Publication
Title
Finite-dimensional Hopf algebras coacting on coalgebras
Author
Language
English
Source (journal)
Bulletin of the Belgian Mathematical Society Simon Stevin. - Brussels, 1994, currens
Publication
Brussels : 1998
ISSN
1370-1444 [print]
2034-1970 [online]
Volume/pages
5:1(1998), p. 1-14
ISI
000072555200001
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 04.05.2017
To cite this reference